Buy it Again
Pamprin Maximum Strength Caplets - 24 Count

Pamprin Maximum Strength Caplets - 24 Count

Menstrual Pain Relief, Maximum Strength, Caplets

Misc: Contains Acetaminophen, Aspirin (NSAID) & caffeine. Max formula for complete relief of: cramps; headache; backache; fatigue. Easy-open bottle with child-resistant packaging. Purchase only if carton end flaps are sealed. Questions or comments? www.pamprin.com.
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each Caplet: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID) Caffeine (65 mg). Purpose: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Diuretic. Inactive Ingredients: Fractionated Coconut Oil, Hypromellose, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Red 27 Lake, Red 40 Lake, Silica, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Allergy Warning: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take; more than 8 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every d
Directions Adults and Children 12 Years and Over: Take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. Do not use more than directed (see warnings). Children Under 12 Years: Ask a doctor.
About the Producer Focus Consumer Healthcare

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.